... cause of the side affects. He is seeing double vision, he is a truck driver, been driving for twenty something years how is this going to affect him will the meds work or will the side affects be to much. Beside the vision problems he is completely healthy. Please help me
It should not cause problems with your husband's driving. But just to be safe, if he does not work weekends maybe that would be the best time to start this medication.
Make sure he is always safe behind the wheel, that is the most important part. Also health can not be bought for any price. So stay well, be safe, and keep smiling.
- Betaseron Information for Consumers
- Betaseron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betaseron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 2 answers
Is there an insurance company that pays for provigil for chronic fatigue due to MS. Also they would?
Posted 21 Dec 2010 • 1 answer
My Doc is giving "me" the choice of Px for MS and I've read till I'm ready to explodes. Please help?
Posted 19 Apr 2011 • 3 answers
Posted 9 May 2012 • 2 answers
Posted 13 Oct 2014 • 1 answer